Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Asymptotic Dirichlet problems for harmonic functions on Riemannian manifolds


Author: Hyeong In Choi
Journal: Trans. Amer. Math. Soc. 281 (1984), 691-716
MSC: Primary 53C20; Secondary 31C12, 58G99
MathSciNet review: 722769
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define the asymptotic Dirichlet problem and give a sufficient condition for solving it. This proves an existence of nontrivial bounded harmonic functions on certain classes of noncompact complete Riemannian manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C20, 31C12, 58G99

Retrieve articles in all journals with MSC: 53C20, 31C12, 58G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0722769-4
PII: S 0002-9947(1984)0722769-4
Article copyright: © Copyright 1984 American Mathematical Society